# SDR IPXA2015062490516

- Difficulty date: June 10, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 15,873 hours, 10,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: F5237230420000
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT CARGO DOOR FRAME FORK FR 61A HAS 2 CRACKS ON FWD AND AFT SIDES.  R & R FRAME FORK AT 61A IAW SRM 51-40-21.
